Alert archive / California / Wind Advisories in 2005

Wind Advisory 4, NWS San Francisco Bay Area, CA

November 30, 200511 counties in California

NWS San Francisco Bay Area, CA issued this wind advisory at Nov 30, 2005, 6:55 PM PST for 11 counties in California. It took effect at Dec 1, 2005, 6:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2005, 6:55 PM PST (02:55 UTC)
In effect from
Dec 1, 2005, 6:00 AM PST
Expired
Dec 1, 2005, 6:00 PM PST
In force
12 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 46 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 2.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2005-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2005-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMTR 010255
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
655 PM PST WED NOV 30 2005

...STRONG WINDS EXPECTED THURSDAY ACROSS THE SAN FRANCISCO BAY
AREA AND MONTEREY BAY AREA...

.LOW PRESSURE DEVELOPING IN THE EASTERN PACIFIC WILL DEEPEN AS IT
MOVES TOWARD THE OREGON-CALIFORNIA BORDER TONIGHT AND THURSDAY
MORNING. AS THE LOW MOVES EAST...SOUTHERLY WINDS WILL BEGIN TO INCREASE
IN THE SAN FRANCISCO BAY AREA LATE TONIGHT. WIND SPEEDS WILL THEN
INCREASE RAPIDLY ON THURSDAY MORNING AHEAD OF A STRONG COLD FRONT.
STRONGEST WINDS IN THE SAN FRANCISCO BAY AREA ARE EXPECTED
THROUGHOUT THURSDAY MORNING AND INTO EARLY AFTERNOON. FURTHER
SOUTH...FROM MONTEREY BAY SOUTHWARD...STRONGEST WINDS WILL OCCUR
FROM MID MORNING THURSDAY TO LATE AFTERNOON. HIGHEST WIND SPEEDS
ARE EXPECTED TO OCCUR ALONG THE COAST AND OVER HIGHER TERRAIN.

CAZ505-509-011200-
/O.UPG.KMTR.HW.A.0001.051201T1400Z-051202T0200Z/
/O.NEW.KMTR.HW.W.0001.051201T1400Z-051202T0000Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
655 PM PST WED NOV 30 2005

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 4 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 4 PM PST THURSDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTH WINDS WILL INCREASE RAPIDLY ON THURSDAY MORNING. WIND SPEEDS
OF 25 TO 40 MPH WITH GUSTS AS HIGH AS 60 MPH ARE LIKELY FROM THURSDAY
MORNING THROUGH EARLY THURSDAY AFTERNOON. STRONGEST WINDS ARE
EXPECTED ALONG THE COASTS OF MARIN COUNTY AND SAN MATEO COUNTY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED.
THESE STRONG AND GUSTY WINDS CAN LEAD TO PROPERTY DAMAGE AND WILL
MAKE DRIVING IN EXPOSED AREAS DANGEROUS...ESPECIALLY FOR HIGH
PROFILE VEHICLES.

$$

CAZ006-506>508-510>513-011200-
/O.UPG.KMTR.HW.A.0001.051201T1400Z-051202T0200Z/
/O.NEW.KMTR.WI.Y.0004.051201T1400Z-051202T0000Z/
SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
655 PM PST WED NOV 30 2005

...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 4 PM PST THURSDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTH WINDS WILL INCREASE RAPIDLY ON THURSDAY MORNING. WIND
SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. WIND
SPEEDS WILL BE HIGHEST FROM MID MORNING UNTIL EARLY AFTERNOON.
WINDS WILL BE STRONG AND GUSTY ACROSS THE ENTIRE AREA...WITH
STRONGEST WINDS OCCURRING IN THE HILLS.

STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES AND
OTHER DEBRIS ON ROADWAYS.. ALSO...POWER OUTAGES MAY OCCUR.

$$

CAZ514-515-517-011200-
/O.UPG.KMTR.HW.A.0001.051201T1400Z-051202T0200Z/
/O.NEW.KMTR.WI.Y.0004.051201T1800Z-051202T0200Z/
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-BIG SUR COAST-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
655 PM PST WED NOV 30 2005

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PST THURSDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

SOUTH WINDS WILL INCREASE RAPIDLY THURSDAY MORNING. WIND
SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. WIND
SPEEDS WILL BE HIGHEST FROM LATE MORNING UNTIL MID AFTERNOON.
WINDS WILL BE STRONG AND GUSTY ACROSS THE ENTIRE AREA...WITH
STRONGEST WINDS OCCURRING IN THE HILLS.

STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES AND
OTHER DEBRIS ON ROADWAYS. ALSO...POWER OUTAGES MAY OCCUR.

$$

CAZ518-011200-
/O.NEW.KMTR.WI.Y.0004.051201T1800Z-051202T0200Z/
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
655 PM PST WED NOV 30 2005

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM PST THURSDAY. 

SOUTH WINDS WILL INCREASE RAPIDLY THURSDAY MORNING. WIND
SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. WIND
SPEEDS WILL BE HIGHEST FROM LATE MORNING UNTIL MID AFTERNOON.

STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...POWER OUTAGES MAY OCCUR.

$$

DYKEMA
3 follow-up statements
000 
WWUS76 KMTR 011204
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
404 AM PST THU DEC 1 2005

...STRONG WINDS EXPECTED TODAY ACROSS THE SAN FRANCISCO AND
MONTEREY BAY AREAS...

.LOW PRESSURE DEVELOPING IN THE EASTERN PACIFIC WILL INTENSIFY AS IT
MOVES TOWARD THE COAST THIS MORNING. WIND SPEEDS WILL INCREASE
RAPIDLY AHEAD OF A STRONG COLD FRONT. STRONGEST WINDS IN THE SAN
FRANCISCO BAY AREA ARE EXPECTED THROUGHOUT THE MORNING AND INTO
EARLY AFTERNOON. FARTHER SOUTH...FROM MONTEREY BAY SOUTHWARD...STRONGEST
WINDS WILL OCCUR FROM MID MORNING TO LATE AFTERNOON. HIGHEST WIND
SPEEDS ARE EXPECTED TO OCCUR ALONG THE COAST AND OVER THE HIGHER
TERRAIN.

CAZ505-509-020000-
/O.CON.KMTR.HW.W.0001.051201T1400Z-051202T0000Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
404 AM PST THU DEC 1 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM THIS AFTERNOON
FOR THE COASTAL NORTH BAY AREA AND THE SAN FRANCISCO PENINSULA
COAST.

SOUTH WINDS WILL INCREASE RAPIDLY THIS MORNING. WIND SPEEDS OF 25 TO
40 MPH WITH GUSTS AS HIGH AS 60 MPH ARE LIKELY FROM THIS MORNING
THROUGH EARLY AFTERNOON. STRONGEST WINDS ARE EXPECTED ALONG THE
COASTS OF MARIN AND SAN MATEO COUNTIES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED. THESE STRONG AND GUSTY WINDS CAN LEAD TO PROPERTY
DAMAGE AND WILL MAKE DRIVING IN EXPOSED AREAS DANGEROUS...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

CAZ006-506>508-510>513-020000-
/O.CON.KMTR.WI.Y.0004.051201T1400Z-051202T0000Z/
SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
404 AM PST THU DEC 1 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM THIS AFTERNOON FOR
SAN FRANCISCO...THE NORTH BAY INTERIOR VALLEYS AND MOUNTAINS...THE
SAN FRANCISCO BAY SHORELINE...EAST BAY INTERIOR VALLEYS...THE EAST
BAY HILLS AND DIABLO RANGE...THE SANTA CRUZ MOUNTAINS...AND THE
SANTA CLARA VALLEY.

SOUTH WINDS WILL INCREASE RAPIDLY THIS MORNING. WIND SPEEDS OF 20 TO
35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. WIND SPEEDS WILL BE
HIGHEST FROM MID MORNING UNTIL EARLY AFTERNOON. WINDS WILL BE
STRONG AND GUSTY ACROSS THE ENTIRE AREA...WITH STRONGEST WINDS
OCCURRING IN THE HILLS.

STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES
AND OTHER DEBRIS ON ROADWAYS.. ALSO...POWER OUTAGES MAY OCCUR.

$$

CAZ514-515-517-518-020000-
/O.CON.KMTR.WI.Y.0004.051201T1800Z-051202T0200Z/
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-BIG SUR COAST-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
404 AM PST THU DEC 1 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
THIS AFTERNOON FOR THE MONTEREY BAY...THE NORTHERN SALINAS
VALLEY...HOLLISTER VALLEY...CARMEL VALLEY...THE BIG SUR
COAST...SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST AND
THE MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY.

SOUTH WINDS WILL INCREASE RAPIDLY THIS MORNING. WIND SPEEDS
OF 20 TO 35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. WIND SPEEDS WILL
BE HIGHEST FROM LATE MORNING UNTIL MID AFTERNOON.

STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...POWER OUTAGES MAY
OCCUR.

$$

ANDERSON
000 
WWUS76 KMTR 020002
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
402 PM PST THU DEC 1 2005

...STRONG WINDS EXPECTED TODAY ACROSS THE SAN FRANCISCO AND
MONTEREY BAY AREAS...

.LOW PRESSURE DEVELOPING IN THE EASTERN PACIFIC WILL INTENSIFY AS
IT MOVES TOWARD THE COAST THIS MORNING. WIND SPEEDS WILL INCREASE
RAPIDLY AHEAD OF A STRONG COLD FRONT. STRONGEST WINDS IN THE SAN
FRANCISCO BAY AREA ARE EXPECTED THROUGHOUT THE MORNING AND INTO
EARLY AFTERNOON. FARTHER SOUTH...FROM MONTEREY BAY SOUTHWARD...
STRONGEST WINDS WILL OCCUR FROM MID MORNING TO LATE AFTERNOON.
HIGHEST WIND SPEEDS ARE EXPECTED TO OCCUR ALONG THE COAST AND
OVER THE HIGHER TERRAIN.

CAZ508-511-020200-
/O.EXP.KMTR.WI.Y.0004.000000T0000Z-051202T0000Z/
/O.EXB.KMTR.HW.W.0001.000000T0000Z-051202T0200Z/
SAN FRANCISCO BAY SHORELINE-EAST BAY HILLS AND DIABLO RANGE-
402 PM PST THU DEC 1 2005

...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON.
THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. 

WIND SPEEDS OF 25 TO 40 MPH ARE LIKELY WITH GUSTS TO 60 MPH THE
REMAINDER OF THIS AFTERNOON. WINDS WILL BE STRONG AND GUSTY
ACROSS THE ENTIRE AREA...WITH STRONGEST WINDS OCCURRING IN THE
HILLS.

STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES
AND OTHER DEBRIS ON ROADWAYS.. ALSO...POWER OUTAGES MAY OCCUR.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ505-509-020200-
/O.EXT.KMTR.HW.W.0001.000000T0000Z-051202T0200Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO PENINSULA COAST-
402 PM PST THU DEC 1 2005

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON. 

WIND SPEEDS OF 25 TO 40 MPH WITH GUSTS AS HIGH AS 60 MPH ARE
LIKELY THE REMAINDER OF THIS AFTERNOON.

STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES
AND OTHER DEBRIS ON ROADWAYS.. ALSO...POWER OUTAGES MAY OCCUR.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS
EXPECTED. THESE STRONG AND GUSTY WINDS CAN LEAD TO PROPERTY
DAMAGE AND WILL MAKE DRIVING IN EXPOSED AREAS DANGEROUS...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

$$

CAZ006-506-507-510-512-513-020200-
/O.EXT.KMTR.WI.Y.0004.000000T0000Z-051202T0200Z/
SAN FRANCISCO-NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
EAST BAY INTERIOR VALLEYS-SANTA CRUZ MOUNTAINS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
402 PM PST THU DEC 1 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS AFTERNOON.

WIND SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. WINDS
WILL BE STRONG AND GUSTY ACROSS THE ENTIRE AREA...WITH STRONGEST
WINDS OCCURRING IN THE HILLS.

STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES
AND OTHER DEBRIS ON ROADWAYS.. ALSO...POWER OUTAGES MAY OCCUR.

$$

CAZ514-515-517-518-020200-
/O.CON.KMTR.WI.Y.0004.000000T0000Z-051202T0200Z/
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-BIG SUR COAST-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
402 PM PST THU DEC 1 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON. 

WIND SPEEDS OF 20 TO 35 MPH ARE LIKELY WITH GUSTS TO 50 MPH. 

STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...POWER OUTAGES MAY
OCCUR.

$$
MHS/DD
000 
WWUS76 KMTR 020221
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
621 PM PST THU DEC 1 2005

...WINDY CONDITIONS WILL CONTINUE INTO THE EVENING HOURS ACROSS
MUCH OF THE REGION...

.WINDS HAVE EASED ACROSS THE NORTH BAY COUNTIES AND THE HIGH WIND
WARNING AND WIND ADVISORY FOR AREAS NORTH OF SAN FRANCISCO WERE
ALLOWED TO EXPIRE AT 6 PM. FURTHER SOUTH...ACROSS THE REMAINDER OF
THE SAN FRANCISCO BAY AREA AND ACROSS THE MONTEREY BAY
AREA...SOUTH WINDS WILL CONTINUE TO BE STRONG AND GUSTY FOR THE
NEXT FEW HOURS. A WIND ADVISORY HAS BEEN EXTENDED UNTIL 9 PM FOR
AREAS FROM SAN FRANCISCO SOUTHWARD.

CAZ508-509-511-020500-
/O.EXP.KMTR.HW.W.0001.000000T0000Z-051202T0200Z/
/O.NEW.KMTR.WI.Y.0005.051202T0221Z-051202T0500Z/
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY HILLS AND DIABLO RANGE-
621 PM PST THU DEC 1 2005

...HIGH WIND WARNING HAS EXPIRED...
...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. THE
HIGH WIND WARNING IS NO LONGER IN EFFECT. 

WIND SPEEDS OF 20 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH ARE
LIKELY THROUGH 9 PM THIS EVENING. WINDS WILL DIMINISH FROM NORTH
TO SOUTH AS THE EVENING PROGRESSES.

STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION AND WATCH FOR FALLEN TREES
AND OTHER DEBRIS ON ROADWAYS.. ALSO...POWER OUTAGES MAY OCCUR.

$$

CAZ505-020330-
/O.EXP.KMTR.HW.W.0001.000000T0000Z-051202T0200Z/
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
621 PM PST THU DEC 1 2005

...HIGH WIND WARNING HAS EXPIRED...

WINDS DIMINISHED ALONG THE NORTH BAY COAST LATE THIS AFTERNOON AND
BY 6 PM HAD FALLEN WELL BELOW HIGH WIND WARNING LEVELS.
THEREFORE...THE HIGH WIND WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

CAZ006-510-512>515-517-518-020500-
/O.EXP.KMTR.WI.Y.0004.000000T0000Z-051202T0200Z/
/O.NEW.KMTR.WI.Y.0005.051202T0221Z-051202T0500Z/
SAN FRANCISCO-EAST BAY INTERIOR VALLEYS-SANTA CRUZ MOUNTAINS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-BIG SUR COAST-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
621 PM PST THU DEC 1 2005

...WIND ADVISORY HAS EXPIRED...
...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. AT 6
PM PST...STRONG SOUTH WINDS CONTINUED ACROSS THE ADVISORY AREA AND
WILL LIKELY PERSIST FOR THE NEXT FEW HOURS. WINDS WILL DIMINISH
FROM NORTH TO SOUTH AS A COLD FRONT SLOWLY SAGS THROUGH THE AREA
DURING THE REMAINDER OF THE EVENING. THIS WIND ADVISORY EXTENDS
THE TIME PERIOD COVERED BY THE PREVIOUS ADVISORY WHICH WAS DUE TO
EXPIRE AT 6 PM.


WIND SPEEDS OF 20 TO 35 MPH ARE LIKELY UNTIL 9 PM WITH GUSTS TO 50
MPH.

STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...POWER OUTAGES MAY
OCCUR.

$$

CAZ506-507-020330-
/O.EXP.KMTR.WI.Y.0004.000000T0000Z-051202T0200Z/
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
621 PM PST THU DEC 1 2005

...WIND ADVISORY HAS EXPIRED...

WINDS DIMINISHED ACROSS INTERIOR SECTIONS OF THE NORTH BAY LATE THIS
AFTERNOON AND BY 6 PM HAD FALLEN BELOW WIND ADVISORY LEVELS.
THEREFORE...THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Nov 30, 2:47 PM PST, 4 hours 8 minutes earlier.

Area forecast discussion, Nov 30, 2:47 PM PST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
247 PM PST WED NOV 30 2005

UPDATED AVIATION

.DISCUSSION...WATER VAPOR IMAGERY INDC A STRONG LOW PRESSURE SYSTEM
CONTINUING TO DEVELOP OVER THE EASTERN PACIFIC NEAR 40/135 WITH
ANOTHER LOW NEAR 38/142. VERY STRONG CONVECTION CONTINUES TO FIRE
UP FROM NEAR 40/130 SW TO 30/140...ESPECIALLY IN THE LAST SEVERAL
HOURS. SSMI RAIN RATES ARE .25 IN/HR AS FAR EAST AS 40/132 AS OF 1
PM LST. RAIN RATES IN THE CONVECTIVE AREA ARE GREATER THAN 1
INCH/HR. IT APPEARS THAT THE CONVECTION IS DEVELOPING IN THE CORE
OF H85 THETA E ADVECTION PER THE 18Z GFS.

THE LOW WILL MOVE TO THE COAST ON THURSDAY BRINGING PERIODS OF HEAVY
RAIN AND STRONG GUSTY WINDS. THE GFS AND NAM BRING 40 TO 50 KT LLJ
AT 925 MB TO THE COAST. AS A RESULT...A HIGH WIND WATCH HAS BEEN
ISSUED FOR THURSDAY (SEE SFONPWMTR OR WWUS 76 KMTR FOR DETAILS).
RAINFALL WILL BE HEAVIEST IN THE OROGRAPHICALLY FAVORED AREAS AS
THE LLJ WILL BE PERPENDICULAR TO THE COASTAL MOUNTAINS. THURSDAY
NIGHT THE ASSOCIATED COLD FRONT WILL BE MOVING SOUTH OUT OF THE
DISTRICT WITH THE RAIN BECOMING SHOWERY. THERE WILL STILL BE A CHANCE
OF SHOWERS FRIDAY AND FRIDAY NIGHT IN THE MOIST NW FLOW ALOFT.

RIDGING DEVELOPING OVER THE EASTPAC WILL BRING DRY WEATHER OVER THE
WEEKEND. HOWEVER...AMPLE MID AND UPPER LEVEL MOISTURE MOVING THROUGH
THE RIDGE WILL BRING MID AND HIGH CLOUDS ACROSS THE DISTRICT. DENSE
FOG IS POSSIBLE SATURDAY NIGHT IN THE INLAND VALLEYS WITH PLENTY OF
LOW LEVEL MOISTURE.

THE LAST COUPLE OF RUNS OF THE GFS HAVE HINTED AT ENERGY UNDERCUTTING
THE RIDGE ON MONDAY. THE 18Z GFS BRINGS RAIN DOWN TO MONTEREY...WHICH
IS QUITE A BIT WETTER THAN THE PREVIOUS RUN OF THE GFS. FOR NOW...
WILL KEEP A SLIGHT CHANCE OF SHOWERS FOR THE NORTH BAY.

RIDGING REBUILDS OVER THE DISTRICT FOR DRY WEATHER THE REMAINDER OF
THE WEEK. WITH MORE CLEARING AND ABUNDANT LOW LEVEL MOISTURE DENSE
FOG COULD BE A PROBLEM IN THE INLAND VALLEYS DURING THE NIGHT HOURS.

&&

.AVIATION...CEILINGS ARE EXPECTED TO LOWER WITH RAIN BEGINNING
AT STS BY AROUND 04Z. RAIN SPREADS SLOWLY SOUTH INTO THE SFO AND OAK
BY 08Z AND MRY/SNS BY 12Z. SOUTHEAST WINDS AT SFO/OAK/SJC WILL START
OUT LIGHT AFTER AROUND 03Z THEN INCREASE AFTER MIDNIGHT. THE
STRONGEST WIND EXPECTED TO BE BETWEEN 12Z AND TIME OF FRONTAL
PASSAGE EARLY THURSDAY AFTERNOON.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     TNGT...SCA PT ARENA TO PT PIEDRAS BLANCAS AND SFO/MRY BAYS.
     THU...HIGH WIND WATCH FOR THE SAN FRANCISCO BAY AREA...
           SANTA CRUZ COUNTY...AND THE COAST AND SANTA LUCIA
           MOUNTAINS OF MONTEREY COUNTY.

&&

PUBLIC FORECAST: STROBIN
MARINE/AVIATION: WJK/WP

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Nov 30, 3:00 PM PST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
300 PM PST WED NOV 30 2005

CAZ006-505>515-517-011400-
BIG SUR COAST-SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
SAN FRANCISCO-
COASTAL NORTH BAY INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS-
SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND THE DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY INCLUDING SAN JOSE-
MONTEREY BAY/NORTHERN SALINAS VALLEY/HOLLISTER VALLEY AND CARMEL
VALLEY-
300 PM PST WED NOV 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAN FRANCISCO BAY AREA AND
THE MONTEREY BAY AREA EXCEPT INTERIOR MONTEREY COUNTY AND SAN BENITO
COUNTY.

.DAY ONE...WEDNESDAY NIGHT

A STORM SYSTEM WILL BRING RAIN AND GUSTY WINDS TO THE REGION
BEGINNING TONIGHT. RAIN COULD BE HEAVY AT TIMES IN THE NORTHERN SAN
FRANCISCO BAY AREA LATE TONIGHT. SOUTHEAST WINDS WILL BECOME QUITE
STRONG AND GUSTY LATE. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STORM SYSTEM WILL BRING RAIN AND GUSTY WINDS TO THE REGION
THURSDAY...TAPERING OFF THURSDAY NIGHT. RAIN COULD BE HEAVY AT TIMES
ON THURSDAY AND THURSDAY EVENING...ESPECIALLY IN THE HILLS. STRONG
SOUTHERLY WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH ARE POSSIBLE. A
HIGH WIND WATCH HAS BEEN ISSUED.

HIGH WIND WATCH..........SEE WWUS76 KMTR...SFONPWMTR FOR DETAILS.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ516-518-011400-
SOUTHERN SALINAS VALLEY/ARROYO SECO AND LAKE SAN ANTONIO-
MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY
INCLUDING PINNACLES NATIONAL MONUMENT-
300 PM PST WED NOV 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN BENITO COUNTY AND INTERIOR
MONTEREY COUNTY

.DAY ONE...WEDNESDAY NIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

DYKEMA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 6:55 PM PSTHigh Wind WarningMTRAlameda, Contra Costa, Marin, San Mateo, Santa Clara, Santa Cruz and 1 more23 hr
Dec 1, 11:50 AM PSTMarine Weather StatementMTR3 hr

Nearby

Wind Advisories in California, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.